MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number FR8A-SPR-B0
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Skin Inflammation/ Irritation (4545)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient is currently doing well and is keeping the site clean to help with the healing of the infection.The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting a non-sterile device, patient picking on the wound, not using antibiotics, not prepping the skin, using inappropriate tools, and multiple tunneling attempts have been ruled out as potential causes.The implanting clinician stated that the cause of the infection was unknown.However, the questionnaire shows the incision site was not irrigated with antibiotics prior to closure by the implanting clinician, which is not in compliance with the ifu.The stimulator is used to treat pain.The cause of infection is due to lack of irrigation with antibiotics prior to closure and clinician user error.
 
Event or Problem Description
Patient is suffering from an infection which is being treated with antibiotics.The implanting clinician stated revision/explant not needed, and no further issues have been reported.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11943976
Report Number3010676138-2021-00113
Device Sequence Number4243335
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public010081822502064817230101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2023
Device Model NumberFR8A-SPR-B0
Device Lot NumberSWO210125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date06/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;